Welcome to The Iron Den
Where strength athletes share techniques for building muscle, burning fat and the proper use of anabolc steroids to help you meet your fitness goals.
...then you have come to the right place!
we will try to help you with your problem.
FWIW I've never heard of that response to primo. It doesn't aromatize so there's no reason you should be getting "moon face" like you hear about from deca. What Shine said may be possible, but again I've never heard of that response before and only facial. It kinda sounds like an allergic reaction to whatever it is you have. And since its UG, God knows what it really is. If you're still experiencing the swelling, have you tried taking some Benedryl to see if it makes a difference?
Primo E usualy has more Benzyl Benzoate in it , Most UG's use 15% or more in there mixes.
I found this article, showing Benzyl benzoate causing symptoms like yours.
Also accutane can agitate and add to this as well.
Sounds like a combination of the two imo.
Anaphylaxis Triggered by Benzyl Benzoate in a Preparation of Depot Testosterone Undecanoate
Anaphylaxis Triggered by Benzyl Benzoate in a Preparation of Depot Testosterone UndecanoateWe report the first case of an anaphylactic reaction to Reandron 1000 (depot testosterone undecanoate with a castor oil and benzyl benzoate vehicle). While considered to have a favourable safety profile, serious complications such as oil embolism and anaphylaxis can occur. In our patient, skin testing identified benzyl benzoate to be the trigger, with no reaction to castor oil or testosterone undecanoate components.
So would you suggest me trying from another source?
Shine, you are AWESOME!
This is probably a stupid question...but would it help to run some labs at this point? Or would it make a difference
Alternatively, get a different source.
Also consider not runnign accutane at the same time. But if the BB is lighter, then maybe the accutane wont' have any allergic reaction to aggravate in the first place.
Good call Shine!
as a side note if bb is causeing it then pack it in because human grade primo is 40%bb and castor oil.
Update on the facial swelling.
I determined it was not the Primo causing the swelling. It was either an allergic to eggs or the accutane. So thank goodness it wasn't the primo